# SDR UALA2012101005752

- Difficulty date: October 7, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 88,867 hours, 10,726 cycles
- Engine: Pwa PW4056
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: S332T00613
- Part serial: 131
- Condition: Faulty
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CREW REPORTS NR 4 ENGINE OIL INDICATION INDICATES LOW.  MECH CONFIRMED OIL IS SERVICED TO FULL LEVEL.  MAINTENANCE SERVICED OIL TO FULL LEVEL.  INDICATION ON GROUND DOES NOT AGREE WITH FULL QTY IN TANK.  NO OIL INDICATION FAULTS WERE REPORTED BY INBOARD CREW.  REPLACED OIL QTY TRANSMITTER PER MM 79 31 01.  OP CHECK AND LEAK CHECK PER MM.  OPS OKAY.
